# SDR 2007FA0000875

- Difficulty date: October 3, 2007
- Submitted: October 3, 2007
- Operation: General aviation
- Aircraft: N6365C
- Make and model: Piper PA-28-181
- Aircraft serial: 287890366
- Aircraft time: 1,776 hours
- Engine: Lyc O360*
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Condition: Loose
- Location: Vertical Stab
- Part time: 1,776 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSE VERTICAL ATTACH BOLTS ON AFT BULKHEAD.
